MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS CANNULA INTERLINK THREADED LOCK; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS CANNULA INTERLINK THREADED LOCK; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(4).Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Dhr review: release date: 3/06/2020.Released quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 0049322 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: since no samples displaying the reported condition were received a potential root cause could not be defined.Rationale: since no samples displaying the reported condition were received corrective actions are not necessary.
 
Event or Problem Description
It was reported that cannula interlink threaded lock components were not connected firmly.This was discovered during use.The following information was provided by the initial reporter: in clinical settings, the components were not connected firmly and the connection was loose.

Brand Name
CANNULA INTERLINK THREADED LOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10544664
Report Number1213809-2020-00632
Device Sequence Number14221466
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Model Number303369
Device Catalogue Number303369
Device Lot Number0049322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;